# SDR AALA202105289006

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 27,010 hours, 11,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27354
- Condition: Low Pressure
- Location: R1 Door
- Part time: 9,209 hours, 4,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 CABIN DOOR ESCAPE SLIDE BOTTLE PRESSURE IS LOW. REMOVED AND REPLACED R1 CABIN DOOR SLIDE WITH SERVICEABLE SLIDE ON CARD 08122125001.
